| Catalog Number |
254400018 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It been reported that during the surgical preparation, it was discovered that the alignment rod was jammed.No adverse patient consequences, no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), d9, h4.Corrected: d4 (primary udi number), e1 (facility name).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: during the surgical preparation, it was discovered that the alignment rod was jammed.No adverse patient consequences, no surgical delay.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the attune em tibial prox uprod shows normal signs of worn consistent with the time of service, however nothing indicative of a device nonconformance was observed.Functional testing was able to replicate the reported complaint condition.An excessive amount of force was applied to the locking screw, however the component was not able to rotate as intended.Contributing factors of the observed condition of the device include damage on the internal threads, overtightening the locking screw.However, with the available information and the fact the internal threads were not able to be exanimated due to the jammed condition, a potential cause remains undetermined.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune em tibial prox uprod would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 03/12/2024.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: 090200836 rev j.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 03/12/2024.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: 090200836 rev j.H11 additional narrative: added: h4.Corrected: h3.